Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 209, NWS North Platte, NE

July 10, 2011McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2011, 7:03 PM CDT for McPherson County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2011, 7:03 PM CDT (00:03 UTC)
Expired
Jul 10, 2011, 7:45 PM CDT
In force
42 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County McPherson County, NE

The radar

The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 7:26 PM CDTHAIL 19 N Tryon, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2656 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2011-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2656 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1844 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

516 
WUUS53 KLBF 110003
SVRLBF
NEC117-110045-
/O.NEW.KLBF.SV.W.0209.110711T0003Z-110711T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT SUN JUL 10 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 745 PM CDT

* AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 8 MILES NORTHWEST OF TRYON...AND MOVING EAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TRYON...RINGGOLD...HIGHWAY 92 MILE MARKER 200...HIGHWAY 97 MILE
  MARKER 40 AND HIGHWAY 97 MILE MARKER 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4173 10072 4140 10073 4140 10140 4173 10138
TIME...MOT...LOC 0003Z 265DEG 20KT 4162 10106
WIND...HAIL <50MPH 1.00IN

$$

SPRINGER
1 follow-up statement
467 
WWUS53 KLBF 110044
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM CDT SUN JUL 10 2011

NEC117-110052-
/O.EXP.KLBF.SV.W.0209.000000T0000Z-110711T0045Z/
MCPHERSON NE-
744 PM CDT SUN JUL 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR MCPHERSON COUNTY WILL EXPIRE
AT 745 PM CDT/645 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS. HOWEVER...CONDITIONS ARE STILL UNSTABLE AND LARGE HAIL AND 
DAMAGING WOULD COULD STILL DEVELOP.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.

LAT...LON 4173 10072 4140 10073 4140 10140 4173 10138
TIME...MOT...LOC 0042Z 265DEG 20KT 4164 10077

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:00 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jul 10, 3:00 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
300 PM CDT SUN JUL 10 2011

.DISCUSSION...HOT AND HUMID WEATHER CONTINUES.  THE UPPER LEVEL
PATTERN SHOWS A RIDGE OF WARM ARE ACROSS THE CENTRAL US. OVER THE
NEXT FEW DAYS THIS AXIS SHOULD MOVE EAST AND ALLOW SOUTHWEST FLOW
ALOFT AND ALLOW ANY THUNDERSTORMS WHICH DO OCCUR TO BECOME EFFICIENT
HEAVY RAIN PRODUCERS. THESE BOTH WILL HELP TO BRING A BREAK TO THE
WARM TEMPERATURES TUESDAY AND WEDNESDAY.  BY THE END OF THE WEEK
HOWEVER THE AXIS OF WARM AIR WILL MOVE BACK OVER THE STATE AND BRING
PERHAPS SOME OF THE WARMEST TEMPERATURES OF THE SUMMER.

.TONIGHT AND MONDAY...FORECAST CONCERNS THROUGH THIS PERIOD ARE
FOCUSED ON PRECIPITATION CHANCES AS WELL AS TEMPERATURES ON MONDAY.

EXPECTING CONVECTION TO DEVELOP OVER NORTHERN COLORADO THIS
AFTERNOON AND PUSH EASTWARD ACROSS THE SOUTHERN PARTS OF THE
FORECAST AREA TONIGHT. THERE WILL BE PLENTY OF INSTABILITY TO WORK
WITH AND WITH THE PASSING OF A WEAK SHORTWAVE TROUGH ALOFT...BELIEVE
THERE WILL BE ENOUGH FORCING TO KEEP THUNDERSTORMS GOING THROUGH AS
THEY MOVE THROUGH. BESIDES THE ACTIVITY EXPECTED TO MOVE ACROSS
SOUTHERN NEBRASKA...MAY GET SOME FURTHER DEVELOPMENT ON THE NORTH
BUT WITH LESSER CONFIDENCE ON THIS HAVE TRENDED PRECIPITATION
CHANCES SOUTHWARD FOR TONIGHT. IN TERMS OF SEVERE CHANCES...MU CAPES
AT 03Z ARE INDICATED TO BE 2K TO 4K J/KG AND DEEP LAYER SHEAR AT
AROUND 30 TO 35KTS THIS AFTERNOON LOOKS TO INCREASE TO AROUND 45KTS
THIS EVENING ACCORDING TO THE LATEST RUC. IN DAYS PAST...35 TO 40KT
SHEAR HAS NOT BEEN ENOUGH TO GET ENOUGH TILT IN STORMS TO SUPPORT
HAIL THREATS SO AS SHEAR LOOKS TO BE STRONGER HAVE A BIT HIGHER
CONFIDENCE THAT LARGE HAIL WOULD BE A POSSIBILITY IF STORMS DO MOVE
ACROSS THE AREA. MAY ALSO HAVE A WIND THREAT AS STORMS ORGANIZE INTO
A LINE MOVING ACROSS SOUTHERN NEBRASKA.

A SHORTWAVE TROUGH WILL MIGRATE ACROSS THE AREA FROM EASTERN
COLORADO INTO NORTHEAST NEBRASKA ON MONDAY. THE WARM FRONT
TO THE SOUTH WILL LIFT NORTH THROUGH THE DAY WITH THUNDERSTORMS
DEVELOPING ALONG AND NORTH OF THE FRONT. AGAIN...LOOKS
LIKE MORE OF AN AFTERNOON THREAT DUE TO DAYTIME HEATING/INCREASED
INSTABILITY...AND TIMING OF SHORTWAVE. HOWEVER MAY GET CLOUDS MOVING
IN AHEAD OF THE WAVE SO WHERE THE CLOUDS AND PRECIPITATION SET UP
MAY HAVE AN IMPACT ON HIGH TEMPERATURES...AND HAVE LOWERED HIGHS A
FEW DEGREES. THE WARM FRONT LOOKS TO STAY JUST TO THE SOUTH OF THE
FORECAST AREA THROUGH THE DAY...BUT THIS WILL HAVE TO BE WATCHED AS
EVEN A SLIGHT SHIFT NORTHWARD COULD CAUSE A BIG DIFFERENCE IN
TEMPERATURES AS LOCATIONS TO THE SOUTH OF THIS FRONT THE PAST FEW
DAYS HAVE SEEN HIGHS AROUND AND EXCEEDING 100F. SO IF THE WARM FRONT
DOES PUSH FURTHER NORTH HIGHS WILL BE TOO COOL. SEVERE STORMS ARE
AGAIN A POSSIBILITY...BUT RATHER THAN ACROSS SOUTHERN NEBRASKA...THE
THREAT WILL SHIFT INTO NORTHERN NEBRASKA. WITH MOIST EASTERLY FLOW
NORTH OF THE FRONT WILL SEE MU CAPES OF 2K TO 4K J/KG AND MODELS ARE
INDICATING SHEAR OF OF 40 TO 45KTS INTO EARLY EVENING MAINLY IN
LOCATIONS NORTH OF HIGHWAY 2 TO SUPPORT SUPERCELL DEVELOPMENT.
ALTHOUGH MAIN THREATS WILL BE HAIL AND WINDS...HODOGRAPHS INDICATING
A TORNADO CANNOT BE RULED OUT. HEAVY RAIN IS ALSO A THREAT FOR
TONIGHT AND MONDAY...SEE HYDROLOGY SECTION BELOW FOR DETAILS.

TUESDAY AND WEDNESDAY...CLOUDS AND STORMS WILL DOMINATE BOTH DAYS
WITH COOLER TEMPERATURES AND ONGOING PRECIPITATION. A SURFACE LOW
WILL HELP TO FOCUS ADDITIONAL CONVECTION ALONG AND NORTH OF A
SURFACE WARM FRONT ACROSS KANSAS. DO NOT EXPECT SEVERE WEATHER SO
MUCH AS HEAVY RAIN HOWEVER. PRECIPITABLE WATER 0Z TUESDAY WILL RANGE
FROM 1.5 TO 2.0 INCHES ACCORDING TO THE GFS AND CONTINUE IN THAT
RANGE FOR MUCH OF THE AREA THROUGH 0Z THURSDAY. SHOWERS AND
THUNDERSTORMS WILL NOT BE CONTINUOUS...RATHER THERE WILL BE A BREAK
BETWEEN THUNDERSTORM COMPLEXES WITH THE LONGEST PAUSE EXPECTED
DURING THE DAY TUESDAY. THIS CONCLUSION IS SHOWN IN EACH MODEL
HOWEVER EUROPEAN AND GEM SHOW THE PRECIPITATION TO BE SHIFTED ACROSS
NORTHERN PORTIONS OF THE AREA.

BY THURSDAY...THE UPPER LEVEL RIDGE AXIS WILL RETURN WEST AND
AMPLIFY UP THROUGH THE STATE. HEAT AND HUMIDITY WILL RETURN
TEMPERATURES INTO THE MID AND PERHAPS UPPER 90S. THIS STRONG WARMING
WILL ALSO LIMIT THUNDERSTORM CHANCES AS WE BEGIN TO SEE WARM AIR
ALOFT AND A CAP OF WARMER TEMPERATURES ALOFT.

LOOKING TO FRIDAY AND INTO THE WEEKEND WE WILL CONTINUE ABOVE NORMAL
TEMPERATURES AND PERHAPS BE CAPPED BUT FOR NOW WILL CONTINUE A FEW
CHANCES OF THUNDERSTORMS. A SURFACE LOW WILL BE WELL NORTH OF THE
AREA WITH A DRYLINE ACROSS THE EASTERN PANHANDLE AND A POSSIBLE
SOURCE OF THUNDERSTORMS.

&&

.AVIATION...
FORECAST CONCERNS FOR THE AVIATION COMMUNITY THROUGH MONDAY
AFTERNOON LIE WITH THUNDERSTORM CHANCES AS VARIABLE LIGHT WINDS ARE
EXPECTED THROUGH THE PERIOD WITH LITTLE OR NO CEILING OR VISIBILITY
RESTRICTIONS. DID PUT 5SM IN FOG AT KLBF AROUND THE 11Z TIME
THINKING BOUNDARY LAYER MOISTURE WILL BE HIGH AFTER OVERNIGHT
RAINFALL AND LIGHT WINDS TO KEEP THE AIR FROM BEING STIRRED MUCH.
NOT TERRIBLY CONFIDENT ON THIS THOUGH. THUNDERSTORM CHANCES WILL BE
HIGHEST AT THE KLBF TERMINAL THIS EVENING AS IT IS EXPECTED FOR
ACTIVITY FROM COLORADO TO SHIFT EAST ACROSS THE AREA. THEN ON MONDAY
A WARM FRONT ACROSS KANSAS WILL LIFT NORTH AND WILL SERVE AS A FOCUS
POINT FOR DEVELOPMENT OF THUNDERSTORMS. THE MOST LIKELY AREA FOR
STORMS ON MONDAY WILL BE ACROSS NORTHERN NEBRASKA...AFFECTING THE
KVTN TERMINAL BUT SHOULD BE AFTER 18Z.

&&

.HYDROLOGY...
VERY MOIST AND ANOMALOUS AIR CONTINUES TO SIT ACROSS THE AREA.
PRECIPITABLE WATER VALUE WAS 1.32 INCHES AT LBF AT 12Z THIS
MORNING...WHICH IS 139 PERCENT OF NORMAL. THESE VALUES ARE LIKELY TO
INCREASE AS MOISTURE POOLS ON THE NORTH SIDE OF THE WARM FRONT
LIFTING INTO NEBRASKA ON MONDAY. BY MONDAY NIGHT...THE GFS IS
SIGNALING UPWARDS OF 2.00 INCHES WHICH WELL EXCEEDS THE 2 STANDARD
DEVIATIONS ABOVE NORMAL AND COULD BE AN INDICATOR OF RECORD
RAINFALLS. IN ADDITION...WARM CLOUD DEPTHS TONIGHT OVER SOUTHERN
NEBRASKA APPROACH 4000 M...THEN ON MONDAY NIGHT AND TUESDAY REACH
THOSE DEPTHS AGAIN ACROSS THE ENTIRE AREA INDICATING STORMS CAN BE
VERY EFFICIENT RAINFALL PRODUCERS. THESE FACTORS...ALONG WITH STORM
MOTIONS THAT AREA/T TOO RAPID INDICATE HEAVY RAINS WITH FLASH
FLOODING WILL ALSO BE A THREAT OVER THE NEXT SEVERAL DAYS. SOMETHING
TO CONSIDER IS THAT THE NORTHERN PARTS OF THE FORECAST AREA HAVE NOT
SEEN A GREAT DEAL OF RAIN IN THE LAST WEEK SO CAN TAKE MORE RAINFALL
AND AS THE THREAT SHIFTS INTO THESE AREAS ON MONDAY AND WITH SOME
UNCERTAINTY STILL ON WHERE THE HEAVIEST RAINS WILL FALL DON/T SEE A
NEED FOR A FLASH FLOOD WATCH IN ANY LOCATION AT THIS TIME.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

DISCUSSION...HIRSCH
AVIATION/SHORT TERM...BROOKS
Hazardous weather outlook, Jul 10, 3:49 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT SUN JUL 10 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-112100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
349 PM CDT SUN JUL 10 2011 /249 PM MDT SUN JUL 10 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA TONIGHT. STORMS
COULD BECOME SEVERE MAINLY SOUTH OF A LINE FROM LISCO TO MULLEN
TO VALENTINE. QUARTER SIZE HAIL...DAMAGING WINDS AND HEAVY
RAINFALL WILL BE THE PRIMARY THREATS WITH LOCALIZED FLASH
FLOODING ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS AGAIN A RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND
MONDAY NIGHT AS A FRONTAL BOUNDARY STALLS OUT ACROSS SOUTHERN
NEBRASKA. CURRENT INDICATIONS ARE THAT THE MOST PROBABLE AREA FOR
STRONG TO SEVERE STORMS WILL BE NORTH OF INTERSTATE 80 MONDAY
AFTERNOON AND MONDAY NIGHT. AGAIN...HEAVY RAINFALL WITH LOCALIZED
FLASH FLOODING IS POSSIBLE.

THE UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH AT LEAST
TUESDAY AND WEDNESDAY. ALTHOUGH SEVERE THUNDERSTORMS CANNOT BE
RULED OUT...GENERAL THUNDERSTORM DEVELOPMENT AND LOCALLY HEAVY
RAINFALL ARE EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THEN AGAIN
MONDAY AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINS WOULD BE
APPRECIATED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

BROOKS

In the hours before

Special weather statement, Jul 10, 4:32 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM CDT SUN JUL 10 2011

NEZ023-024-035-036-102230-
ARTHUR NE-GRANT NE-HOOKER NE-MCPHERSON NE-
332 PM MDT SUN JUL 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARTHUR...NORTHWESTERN
MCPHERSON...WESTERN HOOKER AND SOUTHEASTERN GRANT COUNTIES UNTIL 430
PM MDT/530 PM CDT/...

AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SAND PUDDIN LAKE...OR 8 MILES NORTH OF
ARTHUR...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SAND PUDDIN LAKE...
  THREE MILE LAKE...
  GREEN LAKE...
  SPRING VALLEY LAKE...
  SCHNICK LAKE...
  PRATT LAKE...
  SAND BEACH LAKE...
  EAST CODY LAKE...
  CARR LAKE...
  HIGHWAY 61 MILE MARKER 140...
  HIGHWAY 92 MILE MARKER 180...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jul 10, 5:37 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
537 PM CDT SUN JUL 10 2011

NEZ023-024-035-036-102330-
ARTHUR NE-GRANT NE-HOOKER NE-MCPHERSON NE-
437 PM MDT SUN JUL 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR...
NORTHWESTERN MCPHERSON...SOUTHWESTERN HOOKER AND SOUTHEASTERN GRANT
COUNTIES UNTIL 530 PM MDT/630 PM CDT/...

AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EAST CODY LAKE...OR 21 MILES NORTHEAST OF
ARTHUR...MOVING EAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS EXCEEDING 50 MPH
ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS
LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  EAST CODY LAKE...
  HIGHWAY 97 MILE MARKER 40...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:30 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson60 min
Jul 10, 8:02 PM CDTSevere Thunderstorm WarningLBFCuster58 min
Jul 10, 8:33 PM CDTSevere Thunderstorm WarningLBFCuster31 min
Jul 10, 8:44 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes46 min
Jul 10, 8:52 PM CDTSevere Thunderstorm WarningLBFChase, Hayes38 min
Jul 10, 9:00 PM CDTSevere Thunderstorm WarningLBFCuster60 min
Jul 10, 9:26 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln49 min
Jul 10, 9:31 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins44 min
Jul 10, 9:58 PM CDTSevere Thunderstorm WarningLBFCuster62 min
Jul 10, 10:02 PM CDTSevere Thunderstorm WarningLBFLincoln43 min
Jul 10, 11:07 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler38 min
Jul 11, 4:19 PM CDTSevere Thunderstorm WarningLBFSheridan56 min
Jul 11, 5:04 PM CDTFlash Flood WarningLBFSheridan6 hr
Jul 11, 5:12 PM CDTSevere Thunderstorm WarningLBFSheridan63 min
Jul 11, 6:14 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan61 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.